Baumgartner's conjecture and bounded forcing axioms

Asperó, David, Friedman, Sy-David, Mota, Miguel Angel and Sabok, Marcin (2013) Baumgartner's conjecture and bounded forcing axioms. Annals of Pure and Applied Logic, 164 (12). pp. 1178-1186. ISSN 0168-0072

Full text not available from this repository. (Request a copy)


We study the spectrum of forcing notions between the iterations of s-closed followed by ccc forcings and the proper forcings. This includes the hierarchy of a-proper forcings for indecomposable countable ordinals a, the Axiom A forcings and forcings completely embeddable into an iteration of a s-closed followed by a ccc forcing. For the latter class, we present an equivalent characterization in terms of Baumgartner's Axiom A. This resolves a conjecture of Baumgartner from the 1980s. We also study the bounded forcing axioms for the hierarchy of a-proper forcings. Following ideas of Shelah we separate them for distinct countable indecomposable ordinals.

Item Type: Article
Uncontrolled Keywords: proper forcing,axiom a forcing,bounded forcing axioms
Faculty \ School: Faculty of Science > School of Mathematics
UEA Research Groups: Faculty of Science > Research Groups > Logic
Related URLs:
Depositing User: Pure Connector
Date Deposited: 04 Nov 2013 22:09
Last Modified: 11 Jan 2023 15:34
DOI: 10.1016/j.apal.2013.06.006

Actions (login required)

View Item View Item